# SDR AWXA200400931

- Difficulty date: August 5, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475515256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL PLATE BETWEEN FR 53 AND FR 56.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR SILL PLATE FROM FR 53 TO FR 56; FABRICATED A NEW REPLACEMENT SILL PLATE PER DWG D53475575; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
